| Catalog Number |
9770600 |
| Medical Device Problem Codes |
Poor Quality Image (1408); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that the image quality is bad, they have tried different probes and are getting the same results.They have changed image setting with no change.No other information provided, at this time.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During the evaluation, the reported issue of poor image quality was unconfirmed.The unit was powered up and operated as expected, the image appeared normal and within specifications of this device.There is no root cause as the issue could not be reproduced.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.This supplemental mdr is being submitted as a part of a remediation effort based on error occurred in the submission of mdrs for incorrect product code.